# SDR SWAA2022010447529

- Difficulty date: November 25, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242DF AT PASSENGER CABIN ; 2021-536579 / [01] REPLACED FLOOR PANEL 242DF AT PASSENGER CABIN I.A.W. B737-700 AMM 53-21-00-400-801 TOOL USED TORQUE WRENCH P/N: QD1R50 S/N: 0918915255 DUE DATE: 19/JAN/22; [02] JOB COMPLETED.
